# SDR UF6A980807

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Part time: 7,166 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS INOP AT 9-10 CD.  MAINTENANCE REMOVED AND REPLACED NR 5 EMERGENCY BATTERY PACK.  SYSTEM OPS CHECKED GOOD.  (M)
